# SDR FFKA127

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N39545
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870389
- Aircraft time: 9,865 hours
- Engine: Cont LTSIO360EB
- Engine time: 1,772 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654970CN
- Condition: Failed
- Location: Rt Engine
- Component: Engine, Cont, LTSIO360EB
- Component part number: LTSIO360EB
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: E, B

## Discrepancy

DURING CRUISE FLIGHT, THE PILOT NOTICED THAT THE MANIFOLD PRESSURE ON THE RIGHT ENGINE WAS CREEPING LOWER AND LOWER, PILOT COMPENSATED BY ADVANCING RIGHT ENGINE THROTTLE UNTIL THERE WAS NO MORE THROTTLE TO ADVANCE.  THERE WAS NO OTHER INDICATION OF SOMETHING WRONG.  AT THE TIME OF MAKING A DECISION ON SECURING THE ENGINE THERE WAS A LOUD BANG AND SMOKE/OIL COMING FROM THE RIGHT ENGINE NACELLE.  AFTER LANDING IT WAS DISCOVERED THAT THE NUMBER 6 CYLINDER HAD BLOWN OFF ITS MOUNT SHEARING 4 OUT OF 6 STUDS AND STRIPPING THE NUTS ON THE OTHER 2.
